Refereed Publications (published/accepted)

  • Smoothness of Schubert varieties in twisted affine Grassmannians (with Thomas  J. Haines), 23 pages, preprint Sep 2018, [arXiv]. Accepted in Duke Mathematical Journal.
  • The Test Function Conjecture for Parahoric Local Models (with Thomas  J. Haines), 68 pages, preprint Jan 2018, [arXiv]. Accepted in Journal of the American Mathematical Society.
  • The Test Function Conjecture for Local Models of Weil-restricted groups (with Thomas  J. Haines), Compositio Mathematica 156 (2020), 1348-1404. [Journal][arXiv].
  • The intersection motive of the moduli stack of shtukas (with Jakob Scholbach), Forum of Mathematics, Sigma 8 (2020), 1-99. [Journal][arXiv].
  • Spaces with Gm-action, hyperbolic localization and nearby cycles, Journal of Algebraic Geometry 28 (2019), 251-289. [Journal], [arXiv].
  • On the Iwahori Weyl group, Bulletin de la SMF 144 (2016), 117- 124. [Journal], [arXiv].
  • Affine Grassmannians and geometric Satake equivalences, Int. Math. Res. Not. 12 (2016), 3717-3767. [Journal], [arXiv], [Erratum].
  • Construction of the full Langlands dual group via the geometric Satake correspondence (with Xinwen Zhu) Appendix to Xinwen Zhu: The geometric Satake correspondence for ramified groups, Annales scientifiques de l’ENS 48 (2015), 409-451. [Journal], [arXiv].
  • A new approach to the geometric Satake equivalence, Documenta Mathematica 19 (2014), 209-246. [Journal], [arXiv].
  • Schubert varieties in twisted affine flag varieties and local models, Journal of Algebra 375 (2013), 121-147. [Journal], [arXiv].


  • Normality and Cohen-Macaulayness of Parahoric Local Models (with Thomas  J. Haines), 19 pages, preprint Mar 2019, [arXiv]. Submitted.
  • The motivic Satake equivalence (with Jakob Scholbach), 35 pages, preprint Sep 2019, [arXiv]. Submitted.
  • Néron blowups and low-degree cohomological applications (with Arnaud Mayeux, Matthieu Romagny), 22 pages, preprint Feb 2020, [arXiv]. Submitted.
  • Tate motives on Witt vector affine flag varieties (with Jakob Scholbach), 23 pages, preprint Mar 2020, [arXiv]. Submitted.
  • On the normality of Schubert varieties: Remaining cases in positive characteristic (with Thomas  J. Haines, João N. P. Lourenço), 46 pages, [arXiv].


  • Cohen-Macaulayness of local models, [OWR 2020]
  • The test function conjecture for parahoric local models, [OWR 2019]
  • The stack Bun and Hecke stacks, [OWR 2017]
  • Affine Grassmannians and Geometric Satake Equivalences, [OWR 2014]